# SDR 99ZZZX3004

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N29884
- Make and model: Bnorm BN2A26
- Aircraft serial: 847
- System (JASC): 2720 · Rudder Control System
- Part: Bellcrank
- Part number: NB45C965
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLES ELONGATED IN LEVER (BELLCRANK) BOTH SIDES ALLOWING EXCESSIVE PLAY IN RUDDER.
